# SDR AALA201908309026

- Difficulty date: August 19, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N979UY
- Make and model: Airbus A321-231
- Aircraft serial: 5763
- Aircraft time: 20,327 hours, 8,175 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5347112420300
- Condition: Cracked
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED WEB BETWEEN FR 69 AND FR 70 AT S23R. REPLACED WEB PER SRM 51-72-11.
